# SDR 7C7A2017031100293

- Difficulty date: March 11, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,862 hours, 65,560 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: 85520063
- Condition: Damaged
- Location: Elevator
- Part time: 54,862 hours, 65,560 cycles
- Component: Elevator, Dhav
- Component part number: 8552001002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS AT UPPER ELEVATOR HORN TOP SKIN REPAIRED IAW RD8-553035 AND ECO008.55-17.02.
